Our expert says:
Some people do react to the Pill with reduced libido, but you're right --- if it has not done so for the last 4 years, it's not likely to start doing so now. Stress will do it, anziety and depression. Seeing a counsellor of the Cognitive-Behaviour Therapy form ( CBT ) could help a lot to clarify the issues still troubling you and to find better ways of dealing with them effectively. Such a shrink could also assess your situation mopre broadly and check for other possible causes which might need to be attended to
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.